Removable singularities of $\mathrm{CR}$-functions given on generic manifolds
Doklady Akademii Nauk, Tome 326 (1992) no. 3, pp. 414-416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_3_a4,
author = {A. M. Kytmanov and T. N. Nikitina},
title = {Removable singularities of $\mathrm{CR}$-functions given on generic manifolds},
journal = {Doklady Akademii Nauk},
pages = {414--416},
year = {1992},
volume = {326},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_3_a4/}
}
A. M. Kytmanov; T. N. Nikitina. Removable singularities of $\mathrm{CR}$-functions given on generic manifolds. Doklady Akademii Nauk, Tome 326 (1992) no. 3, pp. 414-416. http://geodesic.mathdoc.fr/item/DAN_1992_326_3_a4/